# SDR FDEA2020051390826

- Difficulty date: April 29, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 75,443 hours, 18,388 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - FIXED LEADING EDGE BEADED DOUBLER AT STATION XOS 760 FOUND   CRACK REPAIR CARRIED OUT AT RIGHT HAND WING FIXED LEADING EDGE DOUBLER AT STATION XOS   760 AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15. REPAIR CLASSIFIED AS MAJOR PER GMM 6-  2-100.
